Alert archive / Indiana / Special Weather Statements in 2013

Special Weather Statement, NWS Northern Indiana

August 7, 2013LaPorte County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 7, 2013, 5:01 PM CDT for LaPorte County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 5:01 PM CDT (22:01 UTC)
Expired
Aug 7, 2013, 5:45 PM CDT
In force
44 min
Issued by
NWS Northern Indiana

County LaPorte County, IN

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1711 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WWUS83 KIWX 072201
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT WED AUG 7 2013

INZ003-004-072245-
LA PORTE IN-ST. JOSEPH IN-
501 PM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL LA PORTE AND WESTERN
ST. JOSEPH COUNTIES...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CARLISLE TO LA
PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND 
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  LYDICK...
  KINGSBURY AND CRUMSTOWN...
  STILLWELL AND FISH LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4171 8658 4171 8627 4158 8641 4151 8658
      4151 8693 4164 8694 4166 8694
TIME...MOT...LOC 2201Z 274DEG 16KT 4169 8648 4161 8665
          4156 8689

$$

CEO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:21 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Aug 7, 2:21 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT WED AUG 7 2013

.SYNOPSIS...
ISSUED AT 353 AM EDT WED AUG 7 2013

A COLD FRONT WILL BRING INCREASING CHANCES FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO THE AREA TODAY INTO THIS EVENING. A FEW
THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON. AN UPPER
LEVEL DISTURBANCE MAY BRING A FEW SHOWERS AND THUNDERSTORMS TO
MAINLY INDIANA AND OHIO THURSDAY INTO FRIDAY...WITH DRY AND COOLER
WEATHER EXPECTED BY THIS WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 321 PM EDT WED AUG 7 2013

SFC DESTABILIZATION THIS AFTN HAS SO FAR BEEN HAMPERED DUE TO
EXTENSIVE SC CLDS SWD OF OUTFLW BNDRY DRAPED ACRS NE IN/NW OH. HWVR
UPSTREAM ACRS NE IL/NW IN...SUFFICIENT DESTABILIZATION HAS OCCURRED
W/RECENT CONVN INITIATION WITHIN BROAD CONFLUENCE ZONE AHD OF SFC
CDFNT DROPPING OUT OF WI. ABSENCE OF ANY LG SCALE SYNOPTIC FORCING
MECHANISM XPC CONVN WILL REMAIN SCT WITHIN LL WAA REGIME SWWD OF
EJECTING SW TROUGH LIFTING NEWD THROUGH ERN ON BUT HAS YET TO PEAK
W/A FEW MORE HOURS OF HEATING LEFT YET IN THE DIURNAL CYCLE. FLW
ALOFT IS NOT TOO BAD BUT CONTD LL WEAKNESS AND LACK OF LG SCALE
FORCING SHLD CURTAIL MUCH MORE THAN AN ISOLD SVR RISK.

SHRT TERM GUIDANCE CONSENSUS ACCELERATES CDFNT BNDRY E/SE THIS
EVENING AND W/LOSS OF HEATING/STABILIZING BNDRY LYR...CONTRACTED
OVERNIGHT POPS FURTHER W/BNDRY EVENTUALLY STALLING OUT THROUGH
DOWNSTATE IN/OH. SOME FOG IS LIKELY SE HALF AS UPSTREAM DRYING SLW
TO PUSH SOUTH AS SFC BNDRY STALLS AND WILL ADD PATCHY MENTION AT
THIS POINT.

OTRWS SFC BNDRY XPCD TO LAY OUT FAR ENOUGH SOUTH ON THU TO
COLLAPSE/CONTRACT POPS FURTHER SWD. LTL THERMAL ADVT CHG IN AIRMASS
AND XPC TEMPS SIMILAR TO THIS AFTN.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 321 PM EDT WED AUG 7 2013

SFC BOUNDARY WILL RESIDE SOUTH OF THE AREA AT THE START OF THE
PERIOD. FLUX OF MSTR WILL ATTEMPT TO WORK NORTH IN RESPONSE TO
INCREASING SOUTHERLY FLOW AHEAD OF ANOTHER DISTURBANCE. MODELS
CONTINUE TO TREND SOUTHWARD WITH BEST CHANCES FOR MEASURABLE
RAINFALL. HAVE SLOWED DOWN ARRIVAL THURS EVE AND ALSO SUPPRESSED
SOMEWHAT INTO FRIDAY FOR THE ENTIRE AREA BUT STILL GOING SLGT
CHC/CHC.

BY FRIDAY NIGHT...MAIN SHORTWAVE WILL FORCE THE BOUNDARY WELL SOUTH
AND HIGH PRESSURE WILL BUILD IN THROUGH MOST IF NOT ALL THE
REMAINDER OF THE PERIOD. GFS ATTEMPTS TO BRING IN A WEAK FRONTAL
BOUNDARY FROM THE NW MONDAY AFTERNOON/NIGHT WITH SMALL CHANCES FOR
SHOWERS. CONSIDERING MSTR WILL LIKELY BE SUPPRESSED SOUTH OF THE
AREA AND GFS IS PRESENTLY THE OUTLIER...WILL CONTINUE WITH DRY
FORECAST FOR THIS PACKAGE. TEMPERATURES SHOULD REMAIN NEAR OR
POSSIBLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 321 PM EDT WED AUG 7 2013

GENERAL VFR CONDS XPCD THROUGH THE PD OUTSIDE TEMPO MVFR TSRA
GROUPING THIS AFTN AT BOTH TERMINALS. FOG DVLPMNT LIKELY TONIGHT
ESP IF SIG RAIN FALLS AT KFWA AND INTRODUCED AN IFR VSBY MENTION
AT KFWA LT PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...STEINWEDEL
SHORT TERM...T
LONG TERM...FISHER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 7, 4:15 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 AM EDT WED AUG 7 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-080915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
515 AM EDT WED AUG 7 2013 /415 AM CDT WED AUG 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS MORNING AND
AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY...THE
BEST CHANCE FOR STORMS ARE SOUTH OF ROUTE 24. SEVERE STORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-080915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
515 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. GUSTY WINDS MAY
ACCOMPANY THE STORMS.

THERE IS A CHANCE OF RIP CURRENTS TO DEVELOP LATER
TONIGHT...ESPECIALLY ALONG INDIANA BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF RIP CURRENTS ON THURSDAY...ESPECIALLY ALONG
INDIANA BEACHES.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THURSDAY NIGHT
INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Aug 7, 3:20 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT WED AUG 7 2013

INZ004-005-016-072100-
ELKHART IN-KOSCIUSKO IN-ST. JOSEPH IN-
420 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO...EXTREME
NORTHEASTERN MARSHALL...SOUTHEASTERN ST. JOSEPH AND SOUTHERN ELKHART
COUNTIES...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAKARUSA...OR 8 MILES NORTHEAST OF BREMEN...
MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NAPPANEE...
  GOSHEN...
  WAKARUSA...
  NEW PARIS...
  MILFORD...
  LOCKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4158 8569 4133 8578 4145 8606 4148 8606
      4148 8612 4152 8621 4162 8616
TIME...MOT...LOC 2020Z 283DEG 22KT 4156 8608

CEO
Special weather statement, Aug 7, 4:15 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT WED AUG 7 2013

INZ005-016-072200-
ELKHART IN-KOSCIUSKO IN-
515 PM EDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO COUNTY...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF MILFORD...OR 6 MILES SOUTHWEST
OF NAPPANEE...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SYRACUSE...
  MILFORD...
  NORTH WEBSTER...
  HASTINGS AND GRAVELTON...
  CLUNETTE...
  LEESBURG...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4138 8606 4143 8605 4145 8566 4122 8566
      4132 8606 4137 8606
TIME...MOT...LOC 2115Z 285DEG 24KT 4136 8600

CEO
Special weather statement, Aug 7, 4:21 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM CDT WED AUG 7 2013

INZ003-072200-
LA PORTE IN-
421 PM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN LA PORTE COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRAIL CREEK...MOVING EAST AT 15 MPH.

DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SPRINGVILLE...
  HESSTON...
  ROLLING PRARIE...BYRON AND HUDSON LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4174 8690 4176 8682 4176 8653 4162 8653
      4162 8694 4171 8694
TIME...MOT...LOC 2121Z 274DEG 13KT 4172 8681

CEO
Local storm report, Aug 7, 4:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     BREMEN                  41.45N  86.15W
08/07/2013  E60 MPH          MARSHALL           IN   PUBLIC

&&

BENTLEY
Special weather statement, Aug 7, 4:38 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT WED AUG 7 2013

INZ003-004-012-014-072230-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN-
438 PM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...CENTRAL
LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE
COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMLET...OR 10 MILES NORTH OF KNOX...MOVING
EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PLYMOUTH...
  HAMLET...
  WALKERTON...KOONTZ LAKE AND GROVERTOWN...
  DONALDSON...
  TYNER AND TEEGARDEN...
  LA PAZ...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4150 8629 4132 8628 4134 8658 4144 8683
      4151 8679
TIME...MOT...LOC 2138Z 277DEG 21KT 4143 8662

CEO
Special weather statement, Aug 7, 5:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT WED AUG 7 2013

INZ003-004-072245-
LA PORTE IN-ST. JOSEPH IN-
501 PM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL LA PORTE AND WESTERN
ST. JOSEPH COUNTIES...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CARLISLE TO LA
PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  LYDICK...
  KINGSBURY AND CRUMSTOWN...
  STILLWELL AND FISH LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4171 8658 4171 8627 4158 8641 4151 8658
      4151 8693 4164 8694 4166 8694
TIME...MOT...LOC 2201Z 274DEG 16KT 4169 8648 4161 8665
          4156 8689

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:20 PM CDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph40 min
Aug 7, 12:59 PM CDTSpecial Weather StatementIWXSaint Joseph46 min
Aug 7, 1:15 PM CDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph45 min
Aug 7, 1:53 PM CDTFlash Flood WarningIWXLaPorte, Saint Joseph6 hr
Aug 7, 1:58 PM CDTSpecial Weather StatementIWXElkhart47 min
Aug 7, 2:04 PM CDTSpecial Weather StatementIWXSaint Joseph26 min
Aug 7, 2:24 PM CDTSpecial Weather StatementIWXLaPorte, Saint Joseph51 min
Aug 7, 3:17 PM CDTSpecial Weather StatementIWXMarshall43 min
Aug 7, 3:20 PM CDTSpecial Weather StatementIWXElkhart40 min
Aug 7, 3:43 PM CDTSevere Thunderstorm WarningIWXKosciusko, Marshall47 min
Aug 7, 4:15 PM CDTSpecial Weather StatementIWXKosciusko45 min
Aug 7, 4:19 PM CDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Aug 7, 4:38 PM CDTSpecial Weather StatementIWXStarke52 min
Aug 7, 5:23 PM CDTSpecial Weather StatementIWXMarshall37 min
Aug 7, 5:33 PM CDTSpecial Weather StatementIWXLaPorte42 min
Aug 7, 5:54 PM CDTSpecial Weather StatementIWXKosciusko51 min
Aug 7, 5:59 PM CDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Aug 7, 9:39 AM CDTSpecial Weather StatementIWXFulton36 min
Aug 7, 7:32 AM CDTSpecial Weather StatementIWXCass43 min
Aug 7, 8:08 AM CDTSpecial Weather StatementIWXBranch52 min
Aug 7, 9:13 AM CDTAreal Flood AdvisoryIWXBranch, Hillsdale, Saint Joseph3 hr
Aug 7, 12:08 PM CDTSpecial Weather StatementIWXBerrien37 min
Aug 7, 4:21 PM CDTSpecial Weather StatementIWXBerrien39 min

Nearby

Special Weather Statements in Indiana, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.